# SDR P5CA2022090800171

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 52,859 hours, 5,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 500592
- Part serial: 102320039
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT MEDICAL COMPANION KIT WARRANTY OVER EXPIRE.( REMOVED AND REPLACED PILOT MEDICAL COMPANION KIT AND CHECK OK PER AMM 25-64-50/601. )
